My 2 yr old Yorkie, Maggie, has always vomited after drinking too much water. But here recently she has been vomiting more frequently and seems to be urinating a lot. A month ago I assumed she had a urinary tract infection since she was urinating so much and she had flaky stuff around her vulva. I took her to the vet and the vet put her on UTI meds. Then 2 weeks later she started vomiting and couldn't keep anything down, even water. Then she became so weak she couldn't even walk. So I took her back the vet and the vet seemed to think that maybe the meds were upsetting her stomach and she became dehydrated from the vomiting and gave her a shot for nausea and a camel pack for the dehydration and told me to quit giving her the meds. She only had a few days remaining of the meds anyway. The vet said she didn't have a fever or have any other signs of anything else. 2 weeks later she is doing it again. She vomited 2 huge piles today and is now shaking, panting, and hiding or wanting to be held. I noticed her stomach seems to be larger than normal too. The flakes around her vulva have reappeared as well, although not as bad. I just gave her some honey to help with low blood sugar and I think it has helped with the shaking just a little bit. Is this common in Yorkies? We have another Yorkie who is the same age and we never have any issues with her. Could Maggie have a blockage or kidney issues? She doesn't act like she is in any pain, but on her good days she is very active. Although she does have joint issues so she doesn't jump up or down on anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.